An extension method for fully fuzzy Sylvester matrix equation

Liangshao Hou, Jieyong Zhou*, Qixiang He

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)

Abstract

An extension method is proposed to solve a class of fully fuzzy Sylvester matrix equation (FFSME) under some mild assumptions. This method consists of two steps. Firstly, the fully fuzzy system is transferred into a series of interval Sylvester matrix equations through α-cut. Secondly, these interval systems are extended into crisp systems which is easy to be solved. The solutions of FFSME are not presumed to be triangular-type fuzzy numbers. Moreover, some examples are presented to show the validity of our method.

Original languageEnglish
Pages (from-to)5763-5774
Number of pages12
JournalSoft Computing
Volume25
Issue number7
Early online date13 Jan 2021
DOIs
Publication statusPublished - Apr 2021

Scopus Subject Areas

  • Software
  • Theoretical Computer Science
  • Geometry and Topology

User-Defined Keywords

  • Fully fuzzy Sylvester matrix equation
  • Fuzzy number
  • Interval analysis
  • α-cut

Fingerprint

Dive into the research topics of 'An extension method for fully fuzzy Sylvester matrix equation'. Together they form a unique fingerprint.

Cite this